Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Acute gastritis, chronic duodenum ulcers. Taking PPIs. Biopsy shows H.Pylori. Treatment options?

Good morning: I am 34 year female suffering from acute gastrites and Taking PPI s from a long period. I had a usg of abdomen done recently with normal study, after that I was asked To have an EGD whose report says that I am having chronic duodenum ulcers And biopsy sample shows h.pylori positive. I hav nt taken any regimen For h.pylori eradication. Kindly suggest any good regimen. I am from. Thanks.....
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Gastroenterologist 's  Response
Thanks for posting your query.
I am Dr.Ratnakar and I am pleased to assist you.
There are different regimen for H.pylori eradication.
There are triple therapy and quadruple therapy.
You can start with a triple therapy.
You can take amoxicillin 1000 mg, clarithromycin 500 mg and esomeprazole 20 mg twice a day for 7 days followed by esomeprazole 20mg twice a day for 6 weeks.
I hope that answers your question.
Answered: Thu, 19 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor